# SDR SWAA2025120442746

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 30,385 hours, 15,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FLASHLIGHTS AFT GALLEY RIGHT SIDE WILL NOT TEST.
